Volume 9, Issue 2
A Stabilized Nonconforming Quadrilateral Finite Element Method for the Generalized Stokes Equations

Z. Wang, Z. Chen & J. Li

Int. J. Numer. Anal. Mod., 9 (2012), pp. 449-459

Published online: 2012-09

Preview Purchase PDF 1 3131
Export citation
  • Abstract
In this paper, we study a local stabilized nonconforming finite element method for the generalized Stokes equations. This nonconforming method is based on two local Gauss integrals, and uses the equal order pairs of mixed finite elements on quadrilaterals. Optimal order error estimates are obtained for velocity and pressure. Numerical experiments performed agree with the theoretical results.
  • Keywords

Generalized Stokes equations nonconforming quadrilateral finite elements optimal error estimates inf-sup condition numerical experiments stability

  • AMS Subject Headings

35Q10 65N30 76D05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-9-449, author = {Z. Wang, Z. Chen and J. Li}, title = {A Stabilized Nonconforming Quadrilateral Finite Element Method for the Generalized Stokes Equations}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2012}, volume = {9}, number = {2}, pages = {449--459}, abstract = {In this paper, we study a local stabilized nonconforming finite element method for the generalized Stokes equations. This nonconforming method is based on two local Gauss integrals, and uses the equal order pairs of mixed finite elements on quadrilaterals. Optimal order error estimates are obtained for velocity and pressure. Numerical experiments performed agree with the theoretical results.}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/641.html} }
TY - JOUR T1 - A Stabilized Nonconforming Quadrilateral Finite Element Method for the Generalized Stokes Equations AU - Z. Wang, Z. Chen & J. Li JO - International Journal of Numerical Analysis and Modeling VL - 2 SP - 449 EP - 459 PY - 2012 DA - 2012/09 SN - 9 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/641.html KW - Generalized Stokes equations KW - nonconforming quadrilateral finite elements KW - optimal error estimates KW - inf-sup condition KW - numerical experiments KW - stability AB - In this paper, we study a local stabilized nonconforming finite element method for the generalized Stokes equations. This nonconforming method is based on two local Gauss integrals, and uses the equal order pairs of mixed finite elements on quadrilaterals. Optimal order error estimates are obtained for velocity and pressure. Numerical experiments performed agree with the theoretical results.
Z. Wang, Z. Chen & J. Li. (1970). A Stabilized Nonconforming Quadrilateral Finite Element Method for the Generalized Stokes Equations. International Journal of Numerical Analysis and Modeling. 9 (2). 449-459. doi:
Copy to clipboard
The citation has been copied to your clipboard